MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24705
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon became stuck with the wire and then peeled away from the wire.A coyote balloon was selected for an arterial procedure.While loading balloon on to the wire it was sticking, but they managed to use it for the case.However, when they tried to remove it off of the wire, it was stuck.It then peeled away from the wire while removing it from inside of the patient.This was the only way they were able to remove it.Patient was fine.Another of the same device was used to complete the procedure.The patient condition after the procedure was stable.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8541273
Report Number2134265-2019-04187
Device Sequence Number373759
Product Code DQY
UDI-Device Identifier08714729796725
UDI-Public08714729796725
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2021
Device Model Number24705
Device Catalogue Number24705
Device Lot Number0022680018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1